The mean squared error of Geweke and Porter-Hudak's estimator of the memory parameter of a long-memory time series

Hurvich, Clifford M., Deo, Rohit, Brodsky, Julia . Journal of Time Series Analysis 1998. 19 (1) :19-46

Locate this article in:

Bibtex

@article{CIS-150135,
  Author = {Hurvich, Clifford M. and Deo, Rohit and Brodsky, Julia},
  Title = {The mean squared error of Geweke and Porter-Hudak's estimator of the memory parameter of a long-memory time series},
  Journal = {Journal of Time Series Analysis},
  Volume = {19},
  Number = {1},
  Year = {1998},
  Pages = {19--46},
  Keywords = {Periodogram, Semiparametric estimation}
}

Similar articles